Markov traces on universal Jones algebras and subfactors of finite index.
Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 375-406
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Markov traces, universal algebras, Jones' sequence of projections, factors, universal Jones algebra, commutant
@article{IM_1993__111_1_144083,
author = {Sorin Popa},
title = {Markov traces on universal {Jones} algebras and subfactors of finite index.},
journal = {Inventiones mathematicae},
pages = {375--406},
year = {1993},
volume = {111},
number = {1},
zbl = {0787.46047},
url = {http://geodesic.mathdoc.fr/item/IM_1993__111_1_144083/}
}
Sorin Popa. Markov traces on universal Jones algebras and subfactors of finite index.. Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 375-406. http://geodesic.mathdoc.fr/item/IM_1993__111_1_144083/